Browse DORAS
Browse Theses
Search
Latest Additions
Creative Commons License
Except where otherwise noted, content on this site is licensed for use under a:

On asymptotically periodic solutions of linear discrete Volterra equations

Győri, István and Reynolds, David W. (2010) On asymptotically periodic solutions of linear discrete Volterra equations. Fasciculi Mathematici, 44 (1). pp. 53-67. ISSN 0044-4413

Full text available as:

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
292Kb

Abstract

We show that a class of linear nonconvolution discrete Volterra equations has asymptotically periodic solutions. We also examine an example for which the calculations can be done explicitly. The results are established using theorems on the boundedness and convergence to a finite limit of solutions of linear discrete Volterra equations.

Item Type:Article (Published)
Refereed:Yes
Subjects:Mathematics > Dynamics
Mathematics > Mathematical analysis
DCU Faculties and Centres:DCU Faculties and Schools > Faculty of Science and Health > School of Mathematical Sciences
Publisher:Poznan University of Technology
Official URL:http://www.math.put.poznan.pl/fasci_en.htm#n44
Use License:This item is licensed under a Creative Commons Attribution-NonCommercial-Share Alike 3.0 License. View License
ID Code:15751
Deposited On:22 Oct 2010 11:31 by David Reynolds. Last Modified 22 Oct 2010 11:31

Download statistics

Archive Staff Only: edit this record